MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number CG416
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the doctor was doing a leg intervention and was trying to get up and over with a long 5fr x 45cm sheath.The bifurcation was very steep, so he advanced a amplatz wire over and took dilator out.He put the cg416 in and tried to advance down the contralateral side.There was a lot of calcifications on the contra iliac side and when he pulled the glidecath back it broke off in the patient.He snared the piece and there were no complications.The patient was stable.There was no blood loss.Additional information was received on 05mar2025: testing was performed to verify the piece was removed entirely.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key21692846
Report Number2243441-2025-00006
Device Sequence Number21140688
Product Code DQO
UDI-Device Identifier04987350772213
UDI-Public(01)04987350772213(17)270228(10)240311
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
Report Date (Section F) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCG416
Device Catalogue NumberRF*ZV94110A
Device Lot Number240311
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/28/2025
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer03/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FR X 45CM SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA03/25/2025